# SDR 2008UALA01049

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,260 hours, 20,901 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FORWARD CARGO DOOR EXTERNAL SKIN, 40 INCHES AFT OF FORWARD EDGE, 22 INCHES ABOVE BOTTOM EDGE.  MAJOR REPAIR ACCOMPLISHED AT GSO.
